# SDR SWIA2020031049108

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PRESSURE FLOOR BEAM STRAP CORROSION FS424.00 LBL 0 Â€“ LBL 9 (MARKED)   (C CHECK) RO 3/7/2020    REMOVED AND REPLACED PRESSURE FLOOR BEAM STRAP FS424.00 LBL 0 Â€“ LBL 9. REF: CRJ-200 AND BOMBARDIER. SEE CONTINUATION CARD FOR DETAILS.
